MAUDE Adverse Event Report: Baylis Medicale Cie Inc NRG Transseptal Needle; Catheter, Septostomy

Baylis Medicale Cie Inc NRG Transseptal Needle; Catheter, Septostomy
Model Number NRG-HF-98-C1
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Non specific EKG/ECG Changes (1817); Low Blood Pressure/ Hypotension (1914)
Date of Event 07/16/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient experienced st segment elevation and hypotension during a procedure.They received oxygen, vasopressors, and pacing resolving the issue and allowing the procedure to be completed without further complications.A farapulse procedure to treat paroxysmal atrial fibrillation was performed.An nrg transseptal needle was selected for use.After the transseptal access was achieved with the needle, a non-boston scientific sheath was advanced into the left atrium of the patient.At this time, st segment elevation was observed on inferior leads ii, iii, and avf.Hypotension was also noted.No air was observed in a device or the patient.The patient, under anesthesia, was treated with oxygen, vasopressors, and pacing to increase heart rate.The physician also evaluated the heart using intracardiac echocardiography (ice).No effusion or wall motion abnormalities were observed.After a few minutes, the patient condition resolved.The procedure was completed as expected with no further complications and is in stable condition.
 
Additional Manufacturer Narrative
Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information, but it was unable to be obtained.Because the product is unknown, we are unable to provide the unique identifier (udi) and other specific product information.

Brand Name
NRG Transseptal Needle
Common Device Name
Catheter, Septostomy
Manufacturer (Section D)
Baylis Medicale Cie Inc
5959 trans-canada highway
montreal H4T 1 A1
CA  H4T 1A1
Manufacturer (Section G)
Boston Scientific Corporation
cartago, 03
CA  
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
+1(651)440-0979
MDR Report Key50127706
Report Number2124215-2026-41633
Device Sequence Number5597902
Product Code DXF
UDI-Device Identifier00685447004448
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K073326
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNRG-HF-98-C1
Device Catalogue NumberNRG-HF-98-C1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2026
Supplement Date Received by Manufacturer09/21/2026
Initial Report FDA Received Date08/04/2026
Supplement Report FDA Received Date09/28/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexFemale